# SDR NSVA2010171

- Difficulty date: September 22, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N314CE
- Make and model: Saab 340B
- Aircraft serial: 335
- Aircraft time: 35,133 hours, 44,108 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE ITT AND OIL PRESSURE FLUCTUATIONS, OTHER INDICATIONS STAYED NORMAL.  CREW RETURNED AS A PRECAUTION.  REPLACED DECK, OPS CHECKED GOOD.
